# SDR ASAA2014090509063

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,277 hours, 7,771 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE FAILED,  CIRCUIT BREAKER FOUND OPEN.  ACFT GROUNDED. NO 90 DAY HISTORY.  REVERSED SPECIAL PROCEDURES NR 2, REMOVED COLLAR AND CLOSED CIRCUIT BREAKER P18-1 E1 IAW SWPM 20-00-10. AUTOTHROTTLES OPS NORMAL IAW SYSTEM TEST, REF TASK 22-31-00-710-802.
